Q. Is it necessary to take Adava tablet to reduce cholesterol?

Answered by
Dr. Ana Karen Pulido
and medically reviewed by iCliniq medical review team.
Published on Oct 29, 2018

Hi doctor,

My doctor has advised taking Adava stat F tablet to reduce cholesterol. I have type 2 diabetes and my cholesterol 175.6, triglycerides 297, and HDL 24.5. So, do I need to take this and how long I need to take? The doctor said only three months or lifelong.

Dr. Ana Karen Pulido

General Medicine Internal Medicine
#

Hi,

Welcome to icliniq.com.

We can say you have mix dyslipidemia with your results. This means you have a lipid disorder but at this point, you do not need medication. Medication for an increase in triglycerides should be taken when greater than 450 to 600 mg/dL or cholesterol LDL is greater than 130 and you have increased cardiovascular risk (which is not your case). DM (diabetes mellitus) 2 increases your heart risk so it is important you meet your goals of control.

Treatment at this point includes exercise 30 min/day for five days per week with a low carbohydrate diet (150 to 200 g of carbohydrate per day). Follow up with new laboratory test (including HbA1c, fasting glucose, and new lipid profile). The other thing to consider is to check your blood pressure sporadically since this can also increase your cardiovascular risk.

Ask a QueryAsk a Query Consult by PhoneConsult by Phone Video ChatVideo Chat
Also Read Answers From:

Related Questions & Answers


Why do my total cholesterol and triglycerides level keep fluctuating?

Query: Hello doctor, My recent lipid profile showed borderline cholesterol and triglycerides. My total cholesterol is 207 and triglycerides are 324. From the past seven years, my cholesterol is fluctuating. The cholesterol keeps fluctuating around 200 and triglycerides between 180 to 300. My echocardiogram...  Read Full »

What can be done for continuous bloating and farting?

Query: Hello doctor,I am 32 years old male. During the evening time, I started bloating and fart continuously. This is happening since last 6 to 8 months. I have high cholesterol and taking Rozavel 10. It is very embarrasing.  Read Full »

Popular

Popular

Ask your health query to a doctor online?

Ask an Internal Medicine Physician Now

* guaranteed answer within 4 hours.
Enter Your Health Query
You can upload files and images in the next step.

Fee:  

 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.